# SDR ASAA0210049

- Difficulty date: February 5, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 883200312
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS AT SEAT PALLET 7-4 INOPERATIVE.  REMOVED AND REPLACED REMOTE ASSEMBLY RECEIVER, THEN LIGHTS TESTED NORMAL.  (M)
